# SDR GAIA9822

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Iced Up
- Location: Rt Mlg Ww
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KHA - FLT 805 - SFO-SEA - ON APPROACH TO SEA THE FLIGHT CREW FOUND THE LANDING GEAR HANDLE STUCK IN THE UP POSITION.  THE CREW ELECTED TO USE ALTERNATE GEAR EXTENSION PROCEDURES AND MADE AN UNEVENTFUL LANDING.  INSPECTION FOUND A BLOCK OF ICE HANGING ON THE LANDING GEAR CONTROL VALVE CABLES.  THE ICE WAS REMOVED THE CABLE WERE LUBED AND A RETRACTION TEST WAS PERFORMED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
